# SDR CA121228004

- Difficulty date: November 16, 2012
- Submitted: September 14, 2015
- Operation: Air carrier
- Make and model: Dorner DO328100
- Engine: Pwa PW119B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT AT FL240, TORQUE FLUCTUATIONS ON TH RT ENGINE WITH A DROP OF APPROXIMATELY 40 OCCURRED.  THE ACFT EXPERIENCED A YAW AND ROLL MOMENT.  EMERGENCY PROCEDURES WERE FOLLOWED AND THE ACFT RETURNED TO DESTINATION WHERE AN UNEVENTFUL LANDING WAS MADE. POST FLIGHT TROUBLESHOOTING LED TO THE REPLACEMENT OF THE ENGINE ELECTRONIC CONTROL BEFORE THE A/C WAS RETURNED TO SERVICE.  OPEN
